Difference between revisions of "SauTz2001"

From DispersiveWiki
Jump to navigationJump to search
 
(I made link to MathScinet. Let the data be up-to-date.)
Line 1: Line 1:
J.C. Saut, N. Tzvetkov, On periodic KP-I type equations, preprint.  
+
J.C. Saut, N. Tzvetkov, ''On periodic KP-I type equations'', Comm. Math. Phys. '''221''' (2001), 451-476.
  
 +
[http://www.ams.org/mathscinet-getitem?mr=1852048 MathSciNet]
 
[[Category:Bibliography]]
 
[[Category:Bibliography]]

Revision as of 04:47, 1 February 2007

J.C. Saut, N. Tzvetkov, On periodic KP-I type equations, Comm. Math. Phys. 221 (2001), 451-476.

MathSciNet